# SDR DALA2021041902269

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 MISSING THREAD ON EXCESS GIRT MATERIAL AT R4 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00176. PASSENGER DOOR SLIDE WAS REPLACED BY SERVICEABLE PASSENGER DOOR SLIDE. (1781318)
